# SDR HNAA0400001

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 47,172 hours, 54,035 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTED LANDING GEAR DOWN, 3 UNSAFE LIGHTS, GEAR DID NOT OPERATE, RECYCLED GEAR HANDLE, GEAR OPERATED NORMALLY.  REMOVED AND REPLACED LANDING GEAR SELECTOR PANEL, OPS CHECK GOOD. (OPEN)
